# SDR 98UAL900496

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AND OVERWING EMERGENCY EXIT LIGHTS AT 17F DID NOT ILLUMINATE WHEN USED.  REPLACED BATTERIES IN LIGHT UNIT.
